Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Why is the itching and rashes still there even after applying cream for peptic ulcer and piles ?

hi i m 43 yrs old female suffering in angina , peptic ulcer , piles ,now i have blister on my upper lip i m using a cream which was suggested my doctor & she said it is herpes but still i have itching&rashes on my lip line its so painful, kindly suggest any fast reliefing remedy for me. thanks
Asked On : Sat, 6 Aug 2011
Answers:  4 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hi welcome to is caused by herpes virus,it is called herpes wil go on itself in 2 to 3weeks,but in future these wil reactivate again in severe you use docosanol topical cream the lesion wil go ok.
Answered: Sat, 6 Aug 2011
  User's Response
herpes is viral infection. Inaddition to local cream you may use antiviral drugs as per your doctors advise. More over you may take pain killer specifically helful for neurologocal pain. Herpes pain may last longer even after disappearce of erruption
Answered: Sat, 6 Aug 2011
Dentist, Oral and Maxillofacial Surgery Dr. Sourav's  Response
acivir ointment 3 times a day over the area l gv u relief.....
aplly mucopain gel on the area 4 times daily to feel the comfort
but herpes can reapear again........
tk care
Answered: Sun, 7 Aug 2011
I find this answer helpful
Pediatrician, Infectious Diseases Dr. Hema Yadav's  Response
Welcome to HealthcareMagic
Yes you seem to be suffering from Herpes Labialis which are painful fluid filled blisters on and around lips
Treatment is local antiviral ointment and for faster relief you may take oral antiviral tablets as prescribed by your doctor
Do not worry it is a self limiting condition but pls avoid bursting or touching the blisters as this can aggravate the problem
You may take mild analgesics like paracetamol if it pains too much

Answered: Sat, 6 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor